MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 45CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 45CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2C45
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Additional information requested but unavailable: did the surgeon attempt to manually open the jaws with his fingers? if no: was the device on a vessel/artery when it would not open? if yes, how was the device removed? (i.E.Cut off, forced opened)? if cut off, did this cause a change in the plan of care for the patient? did the removal cause any damage to the vessel/artery? if yes, what is the damage and how was the damage repaired? did the surgeon continue the case with this same device?.
 
Event or Problem Description
It was reported that at an unknown time the jaws of the device would not open.It is unknown if there were any adverse patient consequences.

Brand Name
ENSEAL G2 CURVED JAW 45CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8855316
Report Number3005075853-2019-20985
Device Sequence Number11238894
Product Code GEI
UDI-Device Identifier10705036014157
UDI-Public10705036014157
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberNSLG2C45
Device Lot NumberT93628
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/02/2019
Patient Sequence Number1